×

zbMATH — the first resource for mathematics

Independent rigid secondary classes for holomorphic foliations. (English) Zbl 0489.57006

MSC:
57R32 Classifying spaces for foliations; Gelfand-Fuks cohomology
57R30 Foliations in differential topology; geometric theory
57R20 Characteristic classes and numbers in differential topology
32L05 Holomorphic bundles and generalizations
57R25 Vector fields, frame fields in differential topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Adachi, M.: A note on complex structures on open manifolds. J. Math. Kyoto. Univ.17, 35-46 (1977) · Zbl 0359.32005
[2] Baum, P., Bott, R.: Singularities of holomorphic foliations. J. Differential Geometry7, 279-342 (1972) · Zbl 0268.57011
[3] Bott, R.: Lectures on characteristic classes and foliations. Lecture Notes in Math.279, 1-94 (1972) · Zbl 0241.57010 · doi:10.1007/BFb0058509
[4] Duchamp, T., Kalka, M.: Deformation theory for holomorphic foliations. J. Differential Geometry14, 317-337 (1979) · Zbl 0451.57015
[5] Godbillon, C.: Cohomologie d’algebres de Lie de champs de vecteurs formels. Sem. Bourbaki421 (1971/72) · Zbl 0304.17004
[6] Haefliger, A.: Feuilletages sur les variétés ouvertes. Topology9, 183-194 (1979) · Zbl 0196.26901 · doi:10.1016/0040-9383(70)90040-6
[7] Haefliger, A.: Homotopy and integrability. Lecture Notes in Math197, 133-166 (1971) · Zbl 0215.52403 · doi:10.1007/BFb0068615
[8] Haefliger, A.: Whitehead products and differential forms. Lecture Notes in Math.652, 13-24 (1978) · Zbl 0389.55015 · doi:10.1007/BFb0063500
[9] Heitsch, J.: Deformations of secondary characteristic classes. Topology12, 381-388 (1973) · Zbl 0268.57010 · doi:10.1016/0040-9383(73)90030-X
[10] Hurder, S.: Dual homotopy invariants ofG-foliations. Topology20, 365-387 (1981) · Zbl 0466.57014 · doi:10.1016/0040-9383(81)90020-3
[11] Hurder, S.: On the secondary classes of foliations with trivial normal bundles. Comment. Math. Helv.56, 307-326 (1981) · Zbl 0467.57008 · doi:10.1007/BF02566215
[12] Hurder, S.: On the classifying space of smooth foliations. To appear (1982) · Zbl 0517.57012
[13] Kamber, F., Tondeur, P.: Foliated bundles and characteristic classes. Lecture Notes in Math.493 (1975) · Zbl 0308.57011
[14] Kodaira, K., Spencer, D.C.: Multifoliate structures. Ann. of Math.74, 52-100 (1961) · Zbl 0123.16401 · doi:10.2307/1970306
[15] Landweber, P.: Complex structures on open manifolds. Topology13, 69-75 (1974) · Zbl 0276.53027 · doi:10.1016/0040-9383(74)90039-1
[16] Milnor, J., Stasheff, J.: Characteristic classes. Ann. of Math. Study 76, Princeton University Press 1974 · Zbl 0298.57008
[17] Porter, G.: Higher order Whitehead products. Topology3, 123-135 (1965) · Zbl 0149.20204 · doi:10.1016/0040-9383(65)90039-X
[18] Rasmussen, O.H.: Exotic characteristic classes for holomorphic foliations. Invent. Math.46, 153-171 (1978) · Zbl 0369.57007 · doi:10.1007/BF01393253
[19] Schweitzer, P., Whitman, A.: Pontrjagin polynomial residues of isolated fohation singularities. Lecture Notes in Math.652, 95-103 (1978) · Zbl 0409.57029 · doi:10.1007/BFb0063504
[20] Whitehead, G.W.: Elements of Homotopy Theory. Graduate Texts in Math 61, New York-Heidelberg: Springer-Verlag 1978 · Zbl 0406.55001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.